A 31-year-old female asked:
Can one dose of ativan (lorazepam) or propranolol cause tremors and dark urine? about to see cardiology today. just wondering.
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Addiction Medicine 51 years experience
Not that I know of: Both drugs, in fact, REDUCE tremor in most people. Dark urine is usually just related to dehydration, but if you are normally hydrated and it still appears dark, a urinalysis is the place to at least start. Cannot tell you what is going on without a more complete history of the problem, as well as more medical information. Talk to your cardiologist about it.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.